# SDR AALA20100413TUL02

- Difficulty date: April 13, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER ACTUATOR FITTING WAS FOUND CRACKED AND REPAIRED PER AARD 57-20-00-15 AND ESO 80559 DATED 12-5-08.  REMOVED AND REPLACED GROUND SPOILER BRACKET PER AARD 57-20-00-15.
